Toggle navigation
Login
Toggle navigation
ARAN - Access to Research at NUI Galway
View Item
ARAN Home
Support Services
Externally hosted open access publications with NUI Galway authors (1)
View Item
ARAN Home
Support Services
Externally hosted open access publications with NUI Galway authors (1)
View Item
JavaScript is disabled for your browser. Some features of this site may not work without it.
Browse
All of ARAN
Communities & Collections
By Issue Date
Authors
Titles
Subjects
Types
This Collection
By Issue Date
Authors
Titles
Subjects
Types
My Account
Login
Register
Statistics
Most Popular Items
Statistics by Country
Most Popular Authors
Help
How to submit and FAQs
Fixed points for set-valued mappings in locally convex linear topological spaces
View/
Open
Full Text
Date
1998-07-01
Author
O'Regan, D.
Metadata
Show full item record
Usage
This item's downloads:
0
(view details)
Cited 11 times in Scopus
(view citations)
Recommended Citation
O'Regan, D. (1998). Fixed points for set-valued mappings in locally convex linear topological spaces. Mathematical and Computer Modelling 28 (1), 45-55
Published Version
https://doi.org/10.1016/s0895-7177(98)00080-6
URI
http://hdl.handle.net/10379/9664
Collections
Externally hosted open access publications with NUI Galway authors (1)
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland